# SDR DALA2024081208029

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31979
- Aircraft time: 24,194 hours, 9,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5311995) AFT LEFT ENTRY GALLEY DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED LT AFT EMERGENCY LIGHT BATTERY PACK REF B737 AMM 33-51. OPS CHECK GOOD.
